6 doctors weighed in:
My pinky toe has been numb for 2 weeks. Could it be from my Vyvanse (lisdexamfetamine) medication? If so, would I have to stop taking it?
6 doctors weighed in

Dr. Glen Elliott
Pediatrics - Psychiatry
3 doctors agree
In brief: No, not Vyvanse (lisdexamfetamine)
Toe numbness is not an expected effect from any stimulant.
Much more likely to be related to shoes or something else that happened to you right around the time the numbness started. If it truly numb and staying that way, i suggest you go in to your doctor to have it examined. Numbness of this type is almost always due to circulation problems or mild nerve damage.

In brief: No, not Vyvanse (lisdexamfetamine)
Toe numbness is not an expected effect from any stimulant.
Much more likely to be related to shoes or something else that happened to you right around the time the numbness started. If it truly numb and staying that way, i suggest you go in to your doctor to have it examined. Numbness of this type is almost always due to circulation problems or mild nerve damage.
Dr. Glen Elliott
Dr. Glen Elliott
Thank
2 doctors agree
In brief: When did it start
Did the numbness in your toe start at the same time you started to take your medication? Have you told your doctor who prescribed this medicine these symptoms?

In brief: When did it start
Did the numbness in your toe start at the same time you started to take your medication? Have you told your doctor who prescribed this medicine these symptoms?
Dr. Tharesh Udupa
Dr. Tharesh Udupa
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors